# SDR 9604499762

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47395
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION IN THE FS 1072 FRAME AT THE AFT PRESSURE BULKHEAD LOWER LEFT SIDE.  REPAIRED FRAME (P/N 5910163-73) PER EA 97-102648.
